# SDR 2004F00063

- Difficulty date: September 26, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004420401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT CABIN FUSELAGE STRINGER FLOOR LEVER UPPER SURFACE CORRODED BETWEEN FRAMES 68-69 AT STATION 3280.  REMOVED AND REPLACED STRINGER 21L BETWEEN FRAMES 68 AND 69 STATION 3280.  (M)
